# SDR YENA201903120125

- Difficulty date: March 12, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 58,493 hours, 20,856 cycles
- System (JASC): 3300 · Lighting System
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1528, POP-JFK. SEATS 3C, 9C, 13C LENS MISSING; REPLACED LENSES ON SEATS 3C, 9C, 13C AS REQUIRED.
